On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics
Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 33-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_1_a7,
author = {I. S. Shikin},
title = {On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics},
journal = {Doklady Akademii Nauk},
pages = {33--36},
year = {1958},
volume = {122},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a7/}
}
I. S. Shikin. On exact solutions of equations with shock waves and detonation waves in one-dimensional gas dynamics. Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 33-36. http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a7/